# SDR 20000331SH021

- Difficulty date: March 12, 2000
- Submitted: March 31, 2000
- Operation: General aviation
- Aircraft: N410ER
- Make and model: Cessna 172R
- Aircraft serial: 17280257
- Engine: Lyc IO360L2A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Rough
- Location: Nose
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

THE ENGINE WAS REPORTED ROUGH IN CRUISE.  CORRECTIVE ACTION WAS TAKEN AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
